# SDR SWAA2020032719650

- Difficulty date: February 18, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX COMP STA277+7 RBL1 WL208.1 INTERCOSTAL CRACKED / REMOVED AND REPLACED INTERCOSTAL (P/N 141A5410U3AAR) AT F.S 277+7' RBL; IAW B737-700 DWG#141A5400.
